MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 PHASIX MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 PHASIX MESH; SURGICAL MESH
Catalog Number 1191025
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Itching Sensation (1943); Pain (1994)
Date of Event 02/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, post-implant of the phasix mesh, the patient experienced postoperative incisional pain and itching, these symptoms resolved with no treatment.Based on the information provided, a definitive conclusion cannot be made.Pain is a known inherent risk of surgery and is identified as a potential complication in the adverse reaction section of the instructions-for-use, supplied with the device.Review of manufacturing records confirms product was manufactured to specification.
 
Event or Problem Description
As reported (b)(4): on (b)(6) 2021, patient underwent a laparoscopic colectomy and a bard/davol phasix mesh was trimmed and placed in onlay fashion with a 3cm overlap in all directions.The mesh was sutured in place with non-bard/davol absorbable monofilament sutures and a bard/davol sorbafix fixation device.On (b)(6) 2021, the patient was diagnosed with incisional pain.The patient also experienced incisional site itching in (b)(6) 2021.These aes were reported to have resolved with no treatment provided, on (b)(6) 2021.The adverse events have been assessed as mild severity and as not a serious adverse event (sae) or an unanticipated adverse device effect (uade) by the study group.The adverse events have been assessed per study clinician as not related to the study device and definitely related to the index procedure.The adverse events have been assessed per cec clinician as possibly related to the study device and definitely related to the index procedure.

Brand Name
PHASIX MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key14140610
Report Number1213643-2022-00155
Device Sequence Number4025287
Product Code OOD
UDI-Device Identifier00801741107580
UDI-Public(01)00801741107580
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161424
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Other,Study,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2022
Device Catalogue Number1191025
Device Lot NumberHUEV1630
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/22/2022
Initial Report FDA Received Date04/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/31/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age46 YR
Patient SexMale
Patient Weight127 KG